Ventolin (Albuterol) overdose, poisoning, level of abuse

Includes information about Ventolin overdose, levels of poisoning, Ventolin abuse. What happens if you overdose? What are the Albuterol levels of abuse?


Albuterol Inhalation

Seek emergency medical attention if you think you have used too much of this medicine. An overdose of albuterol can be fatal. Overdose symptoms may include nervousness, headache, tremor, dry mouth, chest pain or heavy feeling, rapid or uneven heart rate, pain spreading to the arm or shoulder, nausea, sweating, dizziness, seizure (convulsions), feeling light-headed or fainting.

Albuterol

Seek emergency medical attention.

Symptoms of an albuterol overdose may include angina or chest pain, irregular heartbeats or a fluttering heart, seizures, tremor, weakness, headache, nausea, and vomiting.







Ventolin (Albuterol) Links:

What is Albuterol
Albuterol over the counter or prescription?
Albuterol prices
Albuterol effects & treatment
Albuterol side effects
Albuterol interactions
Albuterol alcohol, caffeine
Albuterol dosage
Albuterol overdose
Albuterol dose
Albuterol contraindications
Taking Albuterol
Albuterol warnings
Brand Albuterol
Albuterol information


 

 

More drugs starting with letter V (by Brand Name):

Venofer
Ventavis
Ventolin
Ventolin HFA
Ventolin Nebules
Ventolin Rotacaps
Ventuss Syrup
VePesid
Veracolate
Veramyst
Verapamil
Verazinc
Verdeso
Veregen
Verelan PM
Verelan
Vermox
Vernate Advanced
Vernate
Verotin-BY
Verotin-GR
Versacaps
Versed
Versiclear
Verteporfin
Verv
Vesanoid
VESIcare
Vesselvite
Vetuss HC Syrup